# SDR SWIA200311777

- Difficulty date: February 12, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 15,623 hours, 22,777 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, GREEN AND RED -A- SYSTEM NOSE WHEEL LIGHTS STAY ILLUMINATED.  FOUND A DOWN HARNESS TO BE GROUNDED OUT.  REPLACED A DOWN HARNESS.  PERFORMED GEAR OPERATIONAL SWINGS AND NOSE GEAR INDICATION OPS CHECK GOOD.
